# SDR DL72S953873

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RT TRUNNION BORE CORRODED.  CLEANED ATTACH BOLT HOLES, MACHINED BORE TO 2.525 TO REMOVE CORROSION.  ROTOPEENED, TREATED, PRIMED, MFG BUSHINGS AND INSTALLED BUSHINGS PER MM 53-40-0.
